Zana Kovijanic Vukicevic
Zana Kovijanic Vukicevic
UCG
Verified email at ucg.ac.me
Title
Cited by
Cited by
Year
On Zagreb indices and coindices
I Gutman, B Furtula, ZK Vukicevic, G Popivoda
MATCH Commun. Math. Comput. Chem 74 (1), 5-16, 2015
1522015
On an old/new degree–based topological index
B FURTULA, I GUTMAN, ŽK VUKIĆEVIĆ, G LEKISHVILI, G POPIVODA
Bulletin (Académie serbe des sciences et des arts. Classe des sciences …, 2015
302015
Chemical trees with extreme values of Zagreb indices and coindices
ŽK Vukićević, G Popivoda
Iranian Journal of Mathematical Chemistry 5 (1), 19-29, 2014
202014
Bicyclic graphs with extremal values of PI index
ŽK Vukićević, D Stevanović
Discrete Applied Mathematics 161 (3), 395-403, 2013
102013
Chemical trees with extreme values of a few types of multiplicative Zagreb indices
V Bozovic, ZK Vukicevic, G Popivoda
MATCH Commun. Math. Comput. Chem 76, 207-220, 2016
92016
Extremal values of total multiplicative sum Zagreb index and first multiplicative sum Zagreb coindex on unicyclic and bicyclic graphs
V Bozovic, ZK Vukicevic, G Popivoda
MATCH Commun. Math. Comput. Chem 78, 417-430, 2017
32017
An enumerative problem in threshold logic
Ž Kovijanić-Vukićević
Publications de l'Institut Mathematique, 129-134, 2007
22007
The cycle index of the automorphism group of Zn
V Božović, Ž Kovijanić-Vukićević
Publications de l'Institut Mathematique 101 (115), 99-108, 2017
12017
Bicyclic graphs with minimal values of the detour index
Ž Kovijanić-Vukićević, V Božović
Filomat 26 (6), 1263-1272, 2012
12012
Bicyclic graphs with minimal values of the detour index
K Vukićević, V Božović
Filomat 26 (6), 1263-1272, 2012
12012
On the Maximal RRR Index of Trees with Many Leaves
V Bozovica, ZK Vukicevica, G Popivodaa, R Škrekovskib, A Tepehc
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY 83 (1), 189-203, 2020
2020
The cycle index of the automorphism group of
V Božović, ŽK Vukićević
arXiv preprint arXiv:1505.02632, 2015
2015
Minimal values of the detour index of bicyclic graphs
ZK Vukicevic, V Bozovic
On the Singularity of Random (0, 1,..., K)-matrices
ZK Vukicevic
Orbits of ak− sets of Zn
V Bozovic, S Kadic, ZK Vukicevic
The system can't perform the operation now. Try again later.
Articles 1–15